# SDR AWXA200200727

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 6,300 hours, 2,496 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Zone 220
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT HAS  A BLINKING LITE. MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
